MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ SYRINGE WITH NEEDLE
Catalog Number 305927
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd safetyglide¿ syringe with needle there was an issue with foreign matter.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: three photos and 1 physical slip tip syringe with a loose safetyglide shielded needle were received and evaluated.The photos and the syringe appear to be the same sample.The barrel of the syringe was found to have several brown foreign matter pieces embedded in its wall.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect potential root cause for the embedded foreign matter defect is associated with the molding process.No corrective actions are necessary based on the defective rate identified.
 
Event or Problem Description

Brand Name
BD SAFETYGLIDE¿ SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8018966
Report Number1213809-2018-00742
Device Sequence Number1380603
Product Code FMI
UDI-Device Identifier30382903059271
UDI-Public30382903059271
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Catalogue Number305927
Device Lot Number7310585
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;